Alert archive / Kansas / Flash Flood Watches in 2017

Flash Flood Watch 4, NWS Wichita, KS

May 18, 201726 counties in Kansas

NWS Wichita, KS issued this flash flood watch at May 18, 2017, 1:45 PM CDT for 26 counties in Kansas. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 18, 2017, 1:45 PM CDT (18:45 UTC)
Expired
May 20, 2017, 3:39 AM CDT
In force
38 hr
Issued by
NWS Wichita, KS
Flood severity
None
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 6.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
335 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

064 
WGUS63 KICT 181845
FFAICT

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Wichita KS
145 PM CDT Thu May 18 2017

...A few rounds of heavy rain this afternoon and tonight, and
again Friday afternoon and night...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-190845-
/O.NEW.KICT.FF.A.0004.170518T1845Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-
Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-
Labette-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, 
Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Anthony, Harper, Attica, Wellington, Winfield, 
Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, 
Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, 
and Parsons
145 PM CDT Thu May 18 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

The National Weather Service in Wichita has issued a

* Flash Flood Watch for portions of Central Kansas, South 
  Central Kansas, and Southeast Kansas, including the following 
  areas, in Central Kansas, Barton, Chase, Ellsworth, Lincoln, 
  Marion, McPherson, Rice, Russell, and Saline. In South Central 
  Kansas, Butler, Cowley, Harper, Harvey, Kingman, Reno, 
  Sedgwick, and Sumner. In Southeast Kansas, Allen, Chautauqua, 
  Elk, Greenwood, Labette, Montgomery, Neosho, Wilson, and 
  Woodson. 

* Through Saturday morning.

* A few rounds of heavy rain are expected across the region this
  afternoon and tonight, and again Friday afternoon and night.
  Very heavy rainfall rates associated with these thunderstorms
  may promote pockets of flooding and flash flooding.

* Additionally, several rivers and streams are expected to reach 
  or exceed flood stage late Friday through the weekend, 
  especially over the eastern half of Kansas. Moderate to major 
  river flooding is possible. Stay tuned for any river flood 
  warning statements. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means that conditions may develop that lead 
To flash flooding. Flash flooding is a very dangerous situation.
Remember to turn around...don't drown. 

You should monitor later forecasts and be prepared to take action
should flash flood warnings be issued.

&&

$$
4 follow-up statements
638 
WGUS63 KICT 190850
FFAICT

Flood Watch
National Weather Service Wichita KS
350 AM CDT Fri May 19 2017

...Periodic heavy rainfall may promote or renew flooding across 
the area today and tonight...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-192300-
/O.CON.KICT.FF.A.0004.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-
Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-
Labette-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, 
Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Anthony, Harper, Attica, Wellington, Winfield, 
Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, 
Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, 
and Parsons
350 AM CDT Fri May 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* portions of Central Kansas, South Central Kansas, and 
  Southeast Kansas, including the following areas, in Central 
  Kansas, Barton, Chase, Ellsworth, Lincoln, Marion, McPherson, 
  Rice, Russell, and Saline. In South Central Kansas, Butler, 
  Cowley, Harper, Harvey, Kingman, Reno, Sedgwick, and Sumner. 
  In Southeast Kansas, Allen, Chautauqua, Elk, Greenwood, 
  Labette, Montgomery, Neosho, Wilson, and Woodson. 

* Through Saturday morning.

* Periods of heavy rain are expected across the region today and
  tonight. Very heavy rainfall rates associated with showers and
  thunderstorms may result in flooding or flash flooding.

* Additionally, several rivers and streams are expected to reach
  or exceed flood stage late Friday through the weekend,
  especially over the eastern half of Kansas. Moderate river 
  flooding is possible. Stay tuned for any river flood warning 
  statements. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means that conditions may develop that lead
To flash flooding. Flash flooding is a very dangerous situation.
Remember to turn around...don't drown.

You should monitor later forecasts and be prepared to take action
should flash flood warnings be issued.

&&

$$
676 
WGUS63 KICT 192001
FFAICT

Flood Watch
National Weather Service Wichita KS
301 PM CDT Fri May 19 2017


KSZ032-033-047>053-067>072-082-083-091>096-098>100-201015-
/O.CON.KICT.FF.A.0004.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-
Chase-Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-
Harper-Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-
Labette-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, 
Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, 
Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, 
Wichita, Anthony, Harper, Attica, Wellington, Winfield, 
Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, 
Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, 
and Parsons
301 PM CDT Fri May 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

The Flash Flood Watch continues for

* Portions of Central Kansas, South Central Kansas, and Southeast
  Kansas, including the following areas, in Central Kansas, 
  Barton, Chase, Ellsworth, Lincoln, Marion, McPherson, Rice, 
  Russell, and Saline. In South Central Kansas, Butler, Cowley, 
  Harper, Harvey, Kingman, Reno, Sedgwick, and Sumner. In 
  Southeast Kansas, Allen, Chautauqua, Elk, Greenwood, Labette, 
  Montgomery, Neosho, Wilson, and Woodson. 

* Through Saturday morning.

* Periods of heavy rain are expected across the region tonight. 
  Very heavy rainfall rates associated with showers and 
  thunderstorms may result in flooding or flash flooding. 

* Additionally, several rivers and streams are expected to reach 
  or exceed flood stage late Friday through the weekend, 
  especially over the eastern half of Kansas. Moderate river 
  flooding is possible. Stay tuned for any river flood warning 
  statements. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means that conditions may develop that lead
To flash flooding. Flash flooding is a very dangerous situation.
Remember to turn around...don't drown.

You should monitor later forecasts and be prepared to take action
should flash flood warnings be issued.

&&

$$

Lawson
297 
WGUS63 KICT 200130
FFAICT

Flood Watch
National Weather Service Wichita KS
830 PM CDT Fri May 19 2017



KSZ032-033-047-048-050-051-067-068-082-083-091>093-200230-
/O.CAN.KICT.FF.A.0004.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Russell-Lincoln-Barton-Ellsworth-Rice-McPherson-Reno-Harvey-
Kingman-Sedgwick-Harper-Sumner-Cowley-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Lyons, Sterling, McPherson, 
Hutchinson, Newton, Kingman, Derby, Haysville, Bel Aire, 
Park City, Valley Center, Wichita, Anthony, Harper, Attica, 
Wellington, Winfield, and Arkansas City
830 PM CDT Fri May 19 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Central Kansas and South
Central Kansas has been cancelled. 

The better heavy rain potential has shifted east for the remainder
of the evening. 

$$

KSZ049-052-053-069>072-094>096-098>100-201200-
/O.CON.KICT.FF.A.0004.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-Marion-Chase-Butler-Greenwood-Woodson-Allen-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Salina, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Howard,
Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, 
Cedar Vale, Coffeyville, Independence, and Parsons
830 PM CDT Fri May 19 2017

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

The Flash Flood Watch continues for

* portions of Central Kansas, South Central Kansas, and 
  Southeast Kansas, including the following areas, in Central 
  Kansas, Chase, Marion, and Saline. In South Central Kansas, 
  Butler. In Southeast Kansas, Allen, Chautauqua, Elk, 
  Greenwood, Labette, Montgomery, Neosho, Wilson, and Woodson. 

* Until 7 AM CDT Saturday.

* Periods of heavy rain are expected across the region tonight. 
  Very heavy rainfall rates associated with showers and 
  thunderstorms may result in flooding or flash flooding. 

* Additionally, several rivers and streams are expected to reach 
  or exceed flood stage late Friday through the weekend, 
  especially over the eastern half of Kansas. Moderate river 
  flooding is possible. Stay tuned for any river flood warning 
  statements. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flash flood watch means that conditions may develop that lead
To flash flooding. Flash flooding is a very dangerous situation.
Remember to turn around...don't drown.

You should monitor later forecasts and be prepared to take action
should flash flood warnings be issued.

&&

$$

Lawson
892 
WGUS63 KICT 200839
FFAICT

Flood Watch
National Weather Service Wichita KS
339 AM CDT Sat May 20 2017


KSZ049-052-053-069>072-094>096-098>100-200945-
/O.CAN.KICT.FF.A.0004.000000T0000Z-170520T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saline-Marion-Chase-Butler-Greenwood-Woodson-Allen-Elk-Wilson-
Neosho-Chautauqua-Montgomery-Labette-
Including the cities of Salina, Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, El Dorado, Augusta, Andover, 
Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Howard,
Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, 
Cedar Vale, Coffeyville, Independence, and Parsons
339 AM CDT Sat May 20 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Central Kansas, South
Central Kansas, and Southeast Kansas has been cancelled. 

Little additional rainfall is expected this morning. Therefore the
flash flood watch has been cancelled.

$$

KED

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood watch went out at May 18, 1:15 PM CDT, 30 minutes earlier.

Area forecast discussion, May 18, 1:15 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
115 PM CDT Thu May 18 2017

.SHORT TERM...(This evening through Friday night)
Issued at 106 PM CDT Thu May 18 2017

Forecast highlights focus around severe weather and heavy
rain/flooding potential this afternoon- evening, and again Friday
afternoon-evening.

All signs continue to point toward the potential for higher-end
severe weather this afternoon and evening, mainly south of I-70
and along/west of the Flint Hills, as a powerful shortwave
approaching from the southwest interacts with a strongly unstable
airmass. A dryline is sharpening west/southwest of the forecast
area, with a warm front sharpening central into eastern KS. All
facets of severe weather appear possible, including very
large/giant hail, damaging straight-line winds locally heavy
rain/flooding and a few strong/violent tornadoes. However, as this
morning's update forecaster alluded too, there are some caveats
that may throw a "fly in the ointment" regarding higher-end severe
potential. Strong lift as evident on water vapor imagery is
already overspreading western Oklahoma. Consequently, given the
very moist/unstable and weakly capped airmass, thinking
thunderstorms could initiate much earlier than expected, possibly
as early as 2-3pm. This scenario is strongly supported by most of
the short-range hi-res models. If this occurs, thunderstorms will
be firing well before the strongest low-level shear can become
established, which would likely lessen the tornado threat. In
addition, given the strong meridional flow and strong forcing,
storm mergers and mixed mode storm type is likely, also lessening
the higher-end severe weather risk. However, given these caveats,
do not want to minimize the risk across the Plains this afternoon-
evening. Severe weather is going to occur, but there remains some
questions on magnitude and extent of the higher-end severe
potential. One or more thunderstorm complexes should eventually
materialize this evening/overnight, spreading into eastern KS with
a threat for large hail and damaging winds, although higher-end
risk should remain generally along/west of the Flint Hills.

Attention then turns to Friday's severe weather potential, as
another powerful shortwave approaches from the southwest and
overspreads a continued moist/unstable airmass. Tonight's
convection will likely generate a fairly massive cold pool across
the eastern half of KS, effectively stabilizing the airmass.
However, the strong shortwave approaching from the southwest
should allow the airmass to recover due to strengthening
south/southeast flow to allow for scattered to numerous strong-
severe storms by early to mid- afternoon. Given questions
regarding magnitude of tonight's cold pool, there remains some
uncertainty regarding the exact placement and magnitude of
Friday's severe weather. However, given strong instability and
even stronger deep layer shear than today, could be looking at
higher-end severe weather once again. Activity should then
consolidate into one or more big complexes and spread into eastern
Kansas during the overnight.

Another aspect the next few days is the potential for very heavy
rainfall and associated flooding, including big rises on area
rivers/streams. Taking into account the expected rainfall, River
Forecast Center ensembles indicate many rivers/streams exceeding
minor-moderate flood stage, with some rivers/streams possibly
exceeding major flood stage across south-central and southeast
Kansas. Consequently, will issue a flash flood watch through
Friday night.

.LONG TERM...(Saturday through Thursday)
Issued at 106 PM CDT Thu May 18 2017

Weather quiets down and cools off for the weekend through next
week, with little to no severe weather chances on the horizon.
Could be looking at off-and-on shower/thunderstorm chances Sunday
night through Tuesday, but widespread severe weather or heavy rain
appears unlikely.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 114 PM CDT Thu May 18 2017

Warm frontal boundary continues to bisect the forecast area,
currently located along highway 59.  Areas north of the front, have
MVFR cigs and easterly flow.  In the warm sector, MVFR cigs have
slowly mixed out, as winds have come around to the south.

Still expecting convection to develop across South Central KS, with
storms expected to move into KICT/KHUT and KGBD. So will go with
VCTS/SHRA with gusty winds to 45kts after 22z.  Will see storms
further to the north-northeast after 00z.  Expect the convection to
evolve into an eastward/forward propagating complex through the
overnight hours into early Fri morning.

After the complex moved east, expect MVFR to IFR cigs for most
locations with easterly upslope flow.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    79  62  76  52 /  50  70  80  70
Hutchinson      75  59  72  49 /  60  80  70  70
Newton          77  60  73  50 /  40  80  80  70
ElDorado        80  62  75  53 /  20  80  80  80
Winfield-KWLD   82  63  77  54 /  30  80  80  80
Russell         66  56  64  44 /  70  80  60  60
Great Bend      71  56  66  45 /  70  80  60  60
Salina          73  59  69  49 /  50  80  70  80
McPherson       75  59  70  49 /  60  80  70  70
Coffeyville     84  65  79  61 /  10  70  60  80
Chanute         84  64  78  60 /  10  80  60  80
Iola            84  63  77  59 /  10  80  60  80
Parsons-KPPF    84  65  79  60 /  10  80  60  80

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Saturday morning for KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...BDK
Hazardous weather outlook, May 18, 1:41 PM CDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
141 PM CDT Thu May 18 2017

KSZ032-033-047>053-067>072-082-083-091>096-098>100-191845-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
141 PM CDT Thu May 18 2017

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms with very large hail and damaging winds are
expected. A few potentially strong to violent tornadoes are also
possible. The highest threat is mainly south of I-70 and west of
the Flint Hills between 3 PM and 10 PM. Storms will consolidate
into one or more complexes overnight, with a continued damaging wind
threat over eastern Kansas. Heavy rain and localized flash flooding
is also possible through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Strong to severe thunderstorms are possible once again Friday
afternoon and evening, mainly over the eastern half of Kansas.
While some uncertainty exists, higher-end severe weather is
possible once again, with very large hail, damaging winds, heavy
rain, pockets of flash flooding and a few tornadoes. One or more
thunderstorm complexes will then materialize across eastern Kansas
during the evening and overnight hours, with a continued damaging
wind, heavy rain and flash flooding threat.

Due to the expected heavy rain through Friday night, several rivers
and streams are expected to reach or exceed flood stage late Friday
through the weekend, especially over the eastern half of Kansas.
Moderate to major river flooding is possible. Stay tuned for any
river flood warning statements.

Thunderstorms are possible from Sunday Night through Tuesday, but
widespread severe weather or heavy rain appears unlikely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening across
much of the region, and again Friday afternoon and evening over
mainly the eastern half of Kansas.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:44 AM CDTRiver Flood WarningICTLincoln55 hr
May 18, 9:58 AM CDTRiver Flood WarningICTLincoln6 days
May 18, 1:51 PM CDTRiver Flood WarningICTCowley4 days
May 18, 3:38 PM CDTSpecial Weather StatementICTChase52 min
May 18, 4:17 PM CDTSevere Thunderstorm WarningICTBarton58 min
May 18, 4:38 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Rice67 min
May 18, 4:51 PM CDTSevere Thunderstorm WarningICTSaline54 min
May 18, 4:53 PM CDTTornado Warning Tornado observedICTBarton52 min
May 18, 4:57 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno45 min
May 18, 5:01 PM CDTTornado WarningICTBarton59 min
May 18, 5:02 PM CDTAreal Flood WarningICTBarton6 hr
May 18, 5:07 PM CDTTornado WarningICTBarton, Ellsworth, Rice53 min
May 18, 5:16 PM CDTSevere Thunderstorm WarningICTChase, Marion29 min
May 18, 5:38 PM CDTTornado WarningICTEllsworth44 min
May 18, 5:42 PM CDTSevere Thunderstorm WarningICTSaline21 min
May 18, 5:45 PM CDTTornado WarningICTBarton35 min
May 18, 5:59 PM CDTTornado WarningICTSaline61 min
May 18, 6:05 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno, Rice23 min
May 18, 6:35 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner33 min
May 18, 6:50 PM CDTSevere Thunderstorm WarningICTSaline21 min
May 18, 6:55 PM CDTSpecial Weather StatementICTButler35 min

Nearby

Flash Flood Watches in Kansas, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.